# SDR DALA2024031103197

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 57,360 hours, 29,949 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frms 2-3 S31-31
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3127 FOUND BURN IN SKIN BETWEEN FR2 AND FR3 AND BETWEEN STR 32 AND 31. CORRECTIVE ACTION: DRILLED OUT DAMAGE PER A319 SRM 53-11-11. INSTALLED PERMENANT FASTENER PER A319 SRM 53-11-11-300-034. (0235380)
